American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58K05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Tomasz Rodak and Stanisław Spodzieja. Łojasiewicz exponent near the fibre of a mapping. Proc. Amer. Math. Soc. 139 (2011) 1201-1213. MR 2748414.
Abstract, references, and article information   
View Article: PDF

[2] Louis Funar, Cornel Pintea and Ping Zhang. Examples of smooth maps with finitely many critical points in dimensions $(4,3)$, $(8,5)$ and $(16,9)$. Proc. Amer. Math. Soc. 138 (2010) 355-365. MR 2550201.
Abstract, references, and article information   
View Article: PDF

[3] A. D. Ioffe. Critical values of set-valued maps with stratifiable graphs. Extensions of Sard and Smale-Sard theorems. Proc. Amer. Math. Soc. 136 (2008) 3111-3119. MR 2407074.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1